Publications

Selected publications

  1. Sobolevsky, S., Campari, R., Belyi, A., & Ratti, C. (2014). A general optimization technique for high quality community detection in complex networks. Phys. Rev. E 90 (1), 012811,
    available online, full text pdf
  2. Santi, P., Resta, G., Szell, M., Sobolevsky, S., Strogatz, S. H., & Ratti, C. (2014). Quantifying the benefits of vehicle pooling with shareability networks. Proceedings of the National Academy of Sciences (PNAS), published ahead of print, 201403657,
    available online, full text pdf
  3. Sobolevsky S., Szell M., Campari R., Couronne T., Smoreda Z., Ratti C. (2013) Delineating geographical regions with networks of human interactions in an extensive set of countries. PLoS ONE 8 (12), e81707
    available online, full text pdf
  4. Ratti C., Sobolevsky S., Calabrese F., Andris C., Reades J., Martino M., Claxton R., Strogatz S. H. (2010) Redrawing the map of Great Britain from a network of human interactions. PLoS ONE, Vol.12(5), e14248
    available online, full text pdf
  5. Amini, A., Kung, K., Kang, C., Sobolevsky, S. (*corresp.), & Ratti, C. (2014). The impact of social segregation on human mobility in developing and industrialized regions. EPJ Data Science, 3(1), 6.
    available online, full text pdf
  6. Kung KS, Greco K, Sobolevsky S, Ratti C (2014) Exploring Universal Patterns in Human Home-Work Commuting from Mobile Phone Data. PLoS ONE 9(6): e96180. doi:10.1371/journal.pone.0096180.
    available online, full text pdf
  7. Sobolevsky, S. et al. (2014) Mining Urban Performance: Scale-Independent Classification of Cities Based on Individual Economic Transactions. ASE BigDataScience 2014 (Stanford, CA)
    available online
  8. Sobolevsky, S. et al., (2014). Money on the Move: Big Data of Bank Card Transactions as the New Proxy for Human Mobility Patterns and Regional Delineation. The Case of Residents and Foreign Visitors in Spain. 2014 IEEE International Congress on Big Data (Anchorage, AK)
    available online,
  9. Sobolevsky, S (2006). Painlevé classification of binomial type ordinary differential equations of the arbitrary order. Studies in Applied Mathematics 117 (3): 215-237.
    available online, full text pdf
  10. Sobolevsky, S. (2002) Systems of differential equations with nonunique solutions of the Cauchy problem. Differential Equations 38 (3): 451-452.
    available online

The citation report could be found on google scholar